# SDR 97ZZZM663

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF BOEING SB INSPECTION, FOUND AFT LOWER L1 DOOR CUTOUT CRACKED VERTICALLY 1.5 INCH LONG AT FUSELAGE STATION 340.  REMOVED SCUFF PLATE AND INSTALLED INTERMI REPAIR PER BOEING SB 737-53-1083 REVISION 3 FIG 3.  INTERIM REPAIR WILL BE MADE A PERMANENT REPAIR DURING THE NEXT C-CHECK.  REPAIRED IAW BOEING SB 737-53-1083 REV 3.  (M)
